# SDR 97ZZZX903

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3CW
- Make and model: Bell 206L-3
- Aircraft serial: 51420
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 206040402101
- Condition: Defective
- Location: T/R
- Part time: 2,403 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED DUE TO NUMEROUS ALIGNMENT BEARING CHANGES.  REPLACED WITH NEW T/R GEARBOX ASSY.
